# SDR 95ZZZX1667

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819BE
- Make and model: Beech 1900C
- Aircraft serial: UB62
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switches
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4869 - AFTER TAKEOFF, FLAPS WOULD NOT RETRACT.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  FLAPS WERE BROUGHT UP TO ZERO AND MEL'D.  UPON ARRIVAL PSM RE-RIGGED FLAP UP AND DOWN LIMIT SWITCHES.  ALL CHECKS WERE SATISFACTORY.  ALL WORK WAS DONE IAW BEECH MM.  AIRCRAFT RETURNED TO SERVICE.
